# SDR UPS203281

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE WHEN SWITCHED TO ON.  REPLACED EMERGENCY EXIT LIGHT BATTERY, OPS CK NORMAL.
